# SDR RRXA001884

- Difficulty date: April 8, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowl Door
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A LARGE SCRATCH AND CREASE ACROSS RT FWD COWL DOOR LWR SECTION, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FILLED CREASES AND GOUGES WITH A ERODINAMIC DECON PUTTY AND PAINTED IAW EO NR 00-055 WITH APPROVED 8110-3 DATED 4-7-00.
